# SDR SWAA2022021553305

- Difficulty date: April 9, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 49,520 hours, 29,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; SCUFF PLATE STRUCTURE HAS SIGNS OF CORROSION / BEGAN REMAINING CORROSION ON AFT CARGO DOOR LOWER SILL WEB; CORROSION EXCEEDED MORE THAN 50% OF MATERIAL; FOUND TO BE OF LIMITS IAW B737 SRM 53-60-15-1A-1 FIG 103 SHEET 2. REMOVED AND REPLACED WEB; P/N 1410A8123U6 IAW B737 DRAWING 146A5340 REV B AND SRM 51-40-02-0G-0
